# SDR USAA2013112000003

- Difficulty date: November 10, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK ELONGATED HOLE ON FLOOR BEAM COUPLING AT FRAME 66+5 INCHES, Y1292.  REPLACED FLOOR BEAM COUPLING AT FRAME 66+5 INCHES, Y1292 IAW A320 51-72-11 & DRAWING D53472815.
